On geometric ergodicity of nonlinear autoregressive models

Rabi Bhattacharya, Chanho Lee

Research output: Contribution to journalArticle

37 Scopus citations

Abstract

A criterion is derived for the geometric Harris ergodicity of general nonlinear autoregressive models, which imposes a condition on the forcing function only at infinity and does not require that the function be continuous.

Original languageEnglish (US)
Pages (from-to)311-315
Number of pages5
JournalStatistics and Probability Letters
Volume22
Issue number4
DOIs
StatePublished - Mar 1995

Keywords

  • Geometrically Harris ergodic
  • Invariant probability
  • Irreducibility
  • Markov process

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'On geometric ergodicity of nonlinear autoregressive models'. Together they form a unique fingerprint.

  • Cite this